PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Mathematics
Volume
2022
Article Title
Strongly Multiplicative Labeling of Diamond Graph, Generalized Petersen Graph, and Some Other Graphs
List of Authors
  • Sumiya Nasir
  • Afshan Sadiq
  • Fozia Bashir Farooq
  • Muhammad Imran
Article ID
3203108
Article Type
Research Article
No. of Pages
5 Pages
Corresponding Author
Nazeran Idrees
Additional Authors

Invoice Details

Invoice Issue Date
20 May 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$